# SDR CALA2023112903496

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 89,409 hours, 35,565 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Pump
- Part number: 3031863001
- Part serial: MX564803
- Condition: Damaged
- Location: #2 Eng
- Part time: 767,085 hours, 728,991 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: A, E

## Discrepancy

SHUTDOWN ENG NO 2 DUE 2LOW OIL QTY-5.0 QTY. ENG CONTD 2 WINDMILL REMAINING 35 MIN OF FLT. QT CREW REPORTS ENGINE WAS SHUT DOWN WITH OIL QTY AT 1.5QTS, WINDMILL TIME WAS APPROXIMATELY 30 MINUTES AND POSITIVE OIL PRESSURE WAS MAINTAINED AND AT LANDING OIL QTY STILL SHOW APPROXIMATELY 1QT. FOUND MASTER CHIP DETECTOR AT BOTTOM OF ENGINE FAN COWL. SUGGEST NEW MASTER CHIP DETECTOR ASSEMBLY. CONFIRMED OIL STILL IN OIL TANK VIA PRESENCE OF OIL IN TANK SIGHT GLASS AND ECAM READING OF 1.5 ON ENGINE PAGE. SEE PHOTOS. POST FLIGHT REPORT UPDATE. REMOVED AND REPLACED MAGNETIC CHIP DETECTOR PER AMM 79-22-45. PERFORMED 5 MIN IDLE RUN. NO LEAKS NOTED. FOUND CHIP DETECTOR ORING DETERIORATED. SEE PHOTOS. PARTS USED: 00-0584-3-1317,QTY :1 ADD EMP:U383821 VERIFIED CORRECT INSTALL OF 7 CHIP DETECTORS, ENGINE RUN IDLE RUN GOOD. PERFORMED 5 MIN IDLE RUN AND LEAK CHECKED MCD HOUSING AND BAYONET. ALSO INSPECTED ALL REMAINING CHIP DETECTORS FOR SAFETY AND SECURITY AND LEAKS. UPON INITIAL INVESTIGATION, FOUND #2 ENGINE FIRE HANDLE PULLED. RESET FIRE HANDLE AND PERFORMED 5 MIN IDLE RUN. HYD Y ENG 2 PUMP LO PR DISPLAYED ON UPPER ECAM. SUSPECT ENG 2 HYD PUMP CAVITATED DUE TO WINDMILLING. PULLED #2 ENGINE HYDRAULIC PUMP PER AMM 29-11-51. FOUND INTERNAL SHAFT DAMAGED. REPLACING #2 ENG HYDRAULIC PUMP PER AMM 29-11-51. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1665625 SN OFF 4803 PUMP, HYD ENG D OFF 19-2910-9-0003 4803 ON 0000 PUMP, HYD ENG D OFF 19-2910-9-0003 4803 ON 19-2910-9-0003 7732 VERIFIED HYDRAULIC PU
